Pascal and Francis Bibliographic Databases

Help

Search results

Your search

jo.\*:("Queueing systems")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 665

  • Page / 27

Export

Selection :

  • and

Combined elapsed time and matrix-analytic method for the discrete time GI/G/1 and GIX/G/1 systemsALFA, Attahiru Sule.Queueing systems. 2003, Vol 45, Num 1, pp 5-25, issn 0257-0130, 21 p.Article

On matrix-geometric solution of nested QBD chainsSUNG HO CHOI; KIM, Bara; SOHRABY, Khosrow et al.Queueing systems. 2003, Vol 43, Num 1-2, pp 5-28, issn 0257-0130, 24 p.Article

Routing in queues with delayed informationLITVAK, Nelly; YECHIALI, Uri.Queueing systems. 2003, Vol 43, Num 1-2, pp 147-165, issn 0257-0130, 19 p.Article

A queue with semi-Markovian batch plus Poisson arrivals with application to the MPEG frame sequenceWU, De-An; TAKAGI, Hideaki.Queueing systems. 2003, Vol 45, Num 4, pp 285-332, issn 0257-0130, 48 p.Article

The M/G/1 FIFO queue with several customer classesBOXMA, Onno J; TAKINE, Tetsuya.Queueing systems. 2003, Vol 45, Num 3, pp 185-189, issn 0257-0130, 5 p.Article

A Markov renewal based model for wireless networksANTUNES, Nelson; PACHECO, Antonio; ROCHA, Rui et al.Queueing systems. 2002, Vol 40, Num 3, pp 247-281, issn 0257-0130Article

Exact buffer overflow calculations for queues via martingalesASMUSSEN, Søren; JOBMANN, Manfred; SCHWEFEL, Hans-Peter et al.Queueing systems. 2002, Vol 42, Num 1, pp 63-90, issn 0257-0130Article

Matrix product-form solution for an LCFS-PR single-server queue with multiple arrival streams governed by a Markov chainTAKINE, Tetsuya.Queueing systems. 2002, Vol 42, Num 2, pp 131-151, issn 0257-0130Article

Optimum discarding in a bufferless systemTSYBAKOV, Boris.Queueing systems. 2002, Vol 41, Num 1-2, pp 165-197, issn 0257-0130Article

Stability analysis of the Cambridge ringDANTZER, Jean-Francois; DUMAS, Vincent.Queueing systems. 2002, Vol 40, Num 2, pp 125-142, issn 0257-0130Article

Tail asymptotics for HOL priority queues handling a large number of independent stationary sourcesDELAS, Sylvain; MAZUMDAR, Ravi R; ROSENBERG, Catherine P et al.Queueing systems. 2002, Vol 40, Num 2, pp 183-204, issn 0257-0130Article

Analysis of a discrete-time queueing system with a single server and heterogeneous Markovian arrivalsKIM, Jisoo; JUN, Chi-Hyuck.Queueing systems. 2002, Vol 42, Num 3, pp 221-237, issn 0257-0130, 17 p.Article

A note on bounds in the SMP fluid modelsPALMOWSKI, Zbigniew.Queueing systems. 2001, Vol 38, Num 1, pp 77-89, issn 0257-0130Article

Conservation laws for single-server fluid networksBÄUERLE, Nicole; STIDHAM, Shaler.Queueing systems. 2001, Vol 38, Num 2, pp 185-194, issn 0257-0130Article

Discrete time Geo/G/1 Queue with multiple adaptive vacationsZHANG, Zhe George; TIAN, Naishuo.Queueing systems. 2001, Vol 38, Num 4, pp 419-429, issn 0257-0130Article

Distributional form of Little's law for FIFO queues with multiple Markovian arrival streams and its application to queues with vacationsTAKINE, Tetsuya.Queueing systems. 2001, Vol 37, Num 1-3, pp 31-63, issn 0257-0130Article

Existence condition for the diffusion approximations of multiclass priority queueing networksHONG CHEN; HENG QING YE.Queueing systems. 2001, Vol 38, Num 4, pp 435-470, issn 0257-0130Article

Explicit solutions for variational problems in the quadrantAVRAM, F; DAI, J. G; HASENBEIN, J. J et al.Queueing systems. 2001, Vol 37, Num 1-3, pp 259-289, issn 0257-0130Article

Markov-modulated feedforward fluid networksKELLA, Offer.Queueing systems. 2001, Vol 37, Num 1-3, pp 141-161, issn 0257-0130Article

On the number of lost customers in stationary loss systems in the light traffic caseERHARDSSON, Torkel.Queueing systems. 2001, Vol 38, Num 1, pp 25-47, issn 0257-0130Article

A multiclass feedback queueing network with a regular Skorokhod ProblemDUPUIS, Paul; RAMANAN, Kavita.Queueing systems. 2000, Vol 36, Num 4, pp 327-349, issn 0257-0130Article

Applications of SMP bounds to multi-class traffic in high-speed networksGAUTAM, N; KULKARNI, V. G.Queueing systems. 2000, Vol 36, Num 4, pp 351-379, issn 0257-0130Article

On approximating higher order MAPs with MAPs of order twoDIAMOND, J. E; ALFA, A. S.Queueing systems. 2000, Vol 34, Num 1-4, pp 269-288, issn 0257-0130Article

Tail asymptotics for M/G/1 type queueing processes with subexponential incrementsASMUSSEN, S; MØLLER, J. R.Queueing systems. 1999, Vol 33, Num 1-3, pp 153-176, issn 0257-0130Article

A finite-capacity queue with exhaustive vacation/close-down/setup times and Markovian arrival processesZHISHENG NIU; TAKAHASHI, Y.Queueing systems. 1999, Vol 31, Num 1-2, pp 1-23, issn 0257-0130Article

  • Page / 27